Extension on Bifurcations of Traveling Wave Solutions for a Two-Component Fornberg-Whitham Equation

Wen, Zhenshu . Abstract and Applied Analysis 2012. 2012 (704931) :-

Locate this article in:

Bibtex

@article{CIS-316921,
  Author = {Wen, Zhenshu},
  Title = {Extension on Bifurcations of Traveling Wave Solutions for a Two-Component Fornberg-Whitham Equation},
  Journal = {Abstract and Applied Analysis},
  Volume = {2012},
  Number = {704931},
  Year = {2012},
  Pages = {--},
  Keywords = {}
}

Similar articles